# SDR AALA20110511TUL03

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1635 RIGHT BUTTLINE 47 AFT OUTBOARD LAVATORY MOUNTS CORRODED.  REPLACED LAVATORY MOUNTS PER SRM 51-10-02-0G.
